# SDR IPXA2024032049912

- Difficulty date: January 9, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BODY FAIRING UPR AREA STA 1341 STRUCTURAL FRAME HAS CRACKED.  74-089 TREATED AND PRIMED REPAIR PARTS IAW MD11 SRM 51-21-01-OG-0 PARA 26-33. REINSTALLED RIB ON R\H BODY FAIRING UPR AERA STA 1341 IAW MD11 SRM 51-35-01-OG-0
